# SDR AALA20070486

- Difficulty date: March 12, 2007
- Submitted: March 26, 2007
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT SEAT 25C HAS MISSING BULB.  REPLACED BULB FOR EMERGENCY LIGHT AT SEAT 25C.  SYSTEM GROUND CHECKED NORMAL OPERATION.
